# SDR CALA2025081407725

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 110,400 hours, 14,267 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lock
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT LOCK 1L EICAS STATUS L1 PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SENS OR DISAGREEMENT. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  5211280.   PSEU 2 (R2) REF FIM 52-11 TASK 809, MX MSG SHOWS NOT ACTIVE/LATCHED ON ARRIVAL, INTERMITENT FAULT. OK TO CONTINUE SERVICE.
